← Return to Capecitabine side effects are really tough: What helps?

Discussion
Comment receiving replies
Profile picture for gc4217 @gc4217

@115 I started to have stomach issues starting in my second week. I take a Imodium every other day and that seems to keep it in check.
Was you pain due to the radiation, they told me that would come in the 4th to 5th week and they could prescribe creams. Monday starts week 3 for me and I keep hoping for the best. I do keep hydrated and so far have had no nausea. Good advice for limiting heartburn I was getting that occasionally. The 11 treatments will go fast, I’m amazed how quick my two weeks went. Good luck the next few weeks, keep me posted.

Jump to this post


Replies to "@115 I started to have stomach issues starting in my second week. I take a Imodium..."

@gc4217 I’m starting week 5 today. I’ve started to have lactose intolerance so I need to change my dairy products. My eating is pretty limited due to the low fiber diet but my sister is making me chicken soup today. I’m really looking forward to it. I try to eat an egg every day too. I am tired 😴